# SDR CA141128004

- Difficulty date: November 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Robsin R22MARINER
- Aircraft time: 59 hours
- Engine: Lyc O320B2C
- System (JASC): 7160 · Engine Air Intake System
- Part: Gasket
- Part number: C7711REVC
- Condition: Failed
- Location: Air Filter
- Part time: 91 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RE-USEABLE AIR FILTER, PN B771-1, REV C, REMOVED FROM ENGINE DURING INSPECTION. FELT GASKET FOUND UNATTACHED TO FRAME OF FILTER.  AVGAS HAS EATEN AWAY AT ADHESIVE ATTACHING GASKET TO FRAME. POSSIBILITY OF GASKET GETTING SUCKED INTO INTAKE OF ENGINE.
